Hi, and thanks for your medical question on eHealth forum!
If you had four days of normal flow periods, then chances of pregnancy are very less. However, do take a pregnancy test and see as the most common cause of such spotting is pregnancy.
If you are on birth control pills or depot shots then these too can cause spotting. Other causes are hypothyroidism, cervical dysplasia, cervical polyps, cervicitis (infection/inflammation of cervix), vaginitis (infection/inflammation of vagina), cervical and uterine cancer, uterine fibroids, hormonal imbalance as in polycystic disease of the ovary, use of blood thinners, genital ulcers, STDs and stress.
Since a confirmed diagnosis cannot be given on net please consult your gynecologist regarding this. Hope this helps. Take care!
Hi, I had sexual intercourse on my ovulation day which was 1st of May and we used the pull out method. And when it was time for my cycle it lasted two days. It came Wednesday the 15th of May and was completely gon Friday morning the 17th of May.. Here lately I completely lost my appetite, the bottom of my stomach hurts, my lower back aches.. I took a pregnancy test on the 20th of May and it said negative. Can I still be pregnant??
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.